# SDR AU960129

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3107
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Faulty
- Location: Lg Ext Retract S
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(AUS) LANDING GEAR WOULD NOT RETRACT - GROUND TESTING COULD FIND NO  FAULT - SEE MDR 96/0091 AND MDR 96/0161 FOR FURTHER INFORMATION
